# SDR ASOA96018

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120036
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 12023348005
- Condition: Defective
- Location: Cargo Door
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

IN FLT ATL-CRW - WHILE DESCENDING FROM 25,000 TO 24,00 FEET, CABIN RAPIDLY DEPRESSURIZED FOLLOWING A THUMP HEARD BY ALL 3 CREW MEMBERS.  CAPTAIN DECLARED AN EMERGENCY, DESCENDED TO 10,000 FEET AND DIVERTED INTO TRI WHERE LANDING WAS MADE SAFELY AND WITHOUT INCIDENT.  FBO MECH INSPECTED AND FOUND SAFE FOR UNPRESSURIZED FERRY FLIGHT TO ATL.  REMOVED AND REPLACED CARGO DOOR SEAL.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
